# SDR CA150924006

- Difficulty date: September 24, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 522 hours
- Engine: Garrtt TFE73140
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: 4527603010005
- Condition: Unsecure
- Location: Spoiler Rvdt
- Part time: 465 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A  SPECIAL INSPECTION OF THE SPOILER RVDT ADJUSTABLE LEVER ASS`Y WAS CARRIED ON AIRCRAFT 45-467. THIS INSPECTION REVEALED NO SAFETY WIRE WAS INSTALLED ON THE TWO JAMNUTS ON THE LH SPOILER RVDT ADJUSTABLE LEVER ASS`Y. THE JAMNUTS WERE STILL TIGHT AND THE ADJUSTMENT HAD NOT CHANGED.   THE JAMNUTS WERE SECURED WITH LOCKWIRE AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE. THE AIRCRAFT MANUFACTURER HAS ALSO BEEN NOTIFIED.
